# SDR 0600519930

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- Aircraft time: 89,198 hours, 97,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Part serial: 00954
- Condition: Deployed
- Location: Tailcone
- Part time: 52,797 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE ACTIVITIES AT LGA TAIL CONE WAS INADVERTENTLY DEPLOYED FROM AFT INSIDE HANDLE.  THE TAIL CONE EMERGENCY SLIDE DID NOT DEPLOY.  NO OBVIOUS REASON  FOR FAILURE TO DEPLOY WAS FOUND.  LGA MAINTENANCE TEMPORARILY REPAIRED DAMAGE TO TAIL CONE AFT TIP AND REINSTALLED.  AIRCRAFT WAS FERRIED TO MSP WHERE TAIL CONE WAS REPAIRED.  MSP MAINTENANCE PERFORMED ESCAPE SLIDE OPERATIONAL TEST DURING ACCOMPLISHMENT OF AMI 5350-01032-03, SLIDE DEPLOYED NORMALLY.  EVACUATION SLIDE WAS REPLACED AND AIRCRAFT HAS RETURNED TO SERVICE.
